Back to overview

Exact asymptotics and limit theorems for supremum of stationary chi-processes over a random interval.

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2013
Author Tan Zhongquan, Hashorva Enkelejd,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Stoch. Processes Applications
Volume (Issue) 123(8)
Page(s) 2983 - 2998
Title of proceedings Stoch. Processes Applications
DOI 10.1016/